MAUDE Adverse Event Report: PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ZENITION 50
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system's wireless footswitch and base station needed to be replaced.No harm was reported to philips.We are conservatively reporting this event as the investigation is ongoing.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.While performing a service activity on the system, a philips field service engineer (fse) identified that the wireless footswitch and the base station could not communicate.The fse replaced the wireless footswitch, and the system was returned to use in good working order.The wireless footswitch and base station were returned for analysis, where no failure was observed.At the time this complaint was received, philips reported the complaint as there was not enough information to exclude whether the complaint was related to fsca 2022-igt-bst-011, and as such this complaint was reported.Since that time, new information has been received indicating that the issue was unrelated to 2022-igt-bst-011.The reported issue was identifdied while the system was outside of clinical use, did not lead to a death or a serious deterioration in the state of health of a patient, user or other person and based on historical data it's unlikely to do so were it to recur.Based on re-evaluation, philips concludes that the complaint is not reportable.The codes were updated based on the investigation outcome.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information acquired, the issue occurred when the system was outside of clinical use.While on site to implement fsca 2021-igt-pun-011 on the system as planned, a philips field service engineer (fse) identified that the footswitch and its base station could not be paired.The fse replaced the wireless footswitch and base station, which resolved the issue.The system was returned to use in good working order.The wireless footswitch and base station were returned for analysis, where no failure was observed.The zenition 70 has been designed to have a built-in redundancy in the form of a handswitch.If the wireless footswitch fails to activate x-rays, then the user can switch to the wired or the handswitch seamlessly to continue and complete the procedure.At the time this complaint was received, philips did not have enough information to exclude the potential for death or serious injury on recurrence, and as such the complaint was reported.Since that time, new information has been received which has led to the determination that this scenario is not likely to cause or contribute to death or serious injury if it were to recur.The issue occurred without patient involvement and was identifiable prior to procedure commencement.Alternatively, a second (wired) footswitch and handswitch is also available to use with the system.This scenario is not likely to cause or contribute to death or serious injury if it were to recur.Based on re-evaluation, this case is not reportable.The codes were updated based on the investigation outcome.

Brand Name
ZENITION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
derrick massuri
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20383282
Report Number3003768277-2024-05723
Device Sequence Number12723323
Product Code OWB
UDI-Device Identifier00884838091535
UDI-Public00884838091535
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K183101
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZENITION 50
Device Catalogue Number718096
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer06/06/2025
06/06/2025
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date07/04/2025
09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown